# SDR WRLA98097

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 4059025906
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL, FLIGHT CREW RECEIVED TANK 2 PUMPS 'OFF' ALERT.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL INOP FUEL SYSTEM CONTROL AUTO MODE.  DEFERRED PER MEL 28-01-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
